# SDR EOO2002F00007

- Difficulty date: May 6, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: CGVN6
- Make and model: Hughes 369D
- Aircraft serial: 570132D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Shaft
- Part number: 369D2551021
- Part serial: 0247
- Condition: Out Of Tolerance
- Location: Main Rotor
- Part time: 1,864 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION OF THE MAIN ROTOR DRIVESHAFT IT WAS DISCOVERED THAT THE WEAR ON THE SPLINES WAS BEYOND LIMITS.  AFTER ONLY 37 PERCENT OF THE TIME WAS USED ON THE SHAFT.  REPLACED UNIT.
